# SDR SCNA95221

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 608265
- Condition: Corroded
- Location: Bs 360-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT (HMV), THE CABIN FLOOR SUPPORT AT BS 360-380, RBL 12 (NEAR STRINGER 17R) WAS FOUND TO HAVE LEVEL 1 CORROSION.  REMOVED CORRODED FLOOR SUPPORT, FABRICATED AND INSTALLED NEW FLOOR SUPPORT IAW B727 SRM 53-10-08.
